MathSciNet Relay Station
MathSciNet bibliographic data
MR173159 (30 #3373) 47.45
Lacey, Elton; Whitley, R. J. Conditions under which all the bounded linear maps are compact. Math. Ann. 158 1965 1–5.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement